# SDR CA100127009

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,879 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Part time: 52,924 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT WITH CLEAR SKIES THE ACFT HAD A DOUBLE AC GENERATOR FAILURE WITH ALL ASSOCIATED CAUTION LIGHTS.  TROUBLESHOOTING REVEALED THAT 2 OF THE 6 AC GCU "CROSSTALK" WIRES ALONG THE LT WING REAR SPAR BETWEEN THE NACELLE AND THE FUSELAGE WERE CHAFED AND SHORTED. THE WIRES WERE REPAIRED IAW SYD 8-24-005. GROUND RUNS WERE COMPLETED AND THE ACFT RETURNED TO SERVICE.
